New Trends in Mathematical Sciences, vol.10, no.1, pp.47-53, 2022 (Conference Book)
This paper deals with the (2+1)-dimensional Biswas-Milovic equation (BME) for soliton propagation in optical fiber utilizing the new approach of the generalized Kudryashov method. We derive a plethora of traveling wave solutions of the investigated problem. Some 3-d representations for the given special parameters are given. Moreover, the obtained results might be helpful for the future studies not only for explaining the dynamic behavior of the considered problem but also effectiveness and reliability of the proposed new approach of the method.